# SDR SWAA2022112968685

- Difficulty date: November 7, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS 690 LBL24.5 WL 208 CENTER SECTION 2022-635800 / [01] TOOLS USED: TEMPERATURE CONTROLLER: PN: P3015GOES00000; S/N: 112820025 DUE DATE 01-FEB-23 AND TEMPERATURE CONTROLLER PN: P3015GOES00000; S/N: 112031023 DUE DATE 01-FEB-23.;[02] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED AT BS 690 LBL24.5 WL 208 CENTER SECTION I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING #273A9110; SHEET 5; REV ?A? SEE INDIVIDUAL SING-OFFS BELOW;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
